# SDR 06FDEA03561

- Difficulty date: October 3, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46605
- Aircraft time: 71,855 hours, 29,167 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TANK NR 3 STATION XORS 345 FWD OF STRINGER 43 CRACK ON RIB LOWER FRAME CHORD APPROX 0.45" LONG WING RIB XORS 346.  CRACK STARTING FROM RADIUS AND RUNNING FORWARD.  DAMAGED FLANGE TRIMMED.  NEW PART P/N N01167-3.  FABRICATED AND INSTALLED IAW SRM 57-20-00 FIG 27 SHT 2,4 VOL 1.  FABRICATED PART IAW DETAIL PART TRAVELER I016167/N01167 AND IAW SRM 57-20-00 FIG 27 SHT 2-4.
